MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a, +20.5 diopter, intraocular lens was implanted into patient's eye on (b)(6) 2019.The lens was removed and replaced for a smaller diopter lens due to "incorrect power calculation" on (b)(6) 2019.This resolved the problem.Per the reporter on (b)(6) 2019, "patient is healing well.".
 
Additional Manufacturer Narrative
Device evaluation: lens returned in liquid in lens vial in a bio-hazard bag.Visual inspection found optic torn and haptic torn.The lens was returned in three pieces.Device code: 1449 is not applicable; corrected to 2993.Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5- "per the reporter on (b)(6).2019" should be corrected to "per the reporter on 03-dec-2019" in the initial mdr.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9460084
Report Number2023826-2019-02362
Device Sequence Number11523056
Product Code HQL
UDI-Device Identifier00841542102407
UDI-Public00841542102407
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2019
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer12/17/2019
02/26/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/15/2020
02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR